Aa
Aa
A
A
A
Close
1432661 tn?1283783851

Heart Problems Galore!! :)

I am a 32 yr old woman & 4 months ago I underwent an EP study & Abliation for Tachycardia which was successful. My pulse went from 130 - 170 to around 60 - 70.
I also have Tachycardia-Induced Cardiomyopathy & Impaired LV function.
I am currently on meds for the LV function & was wondering if anyone can tell me would these problems cause fatigue? I have been experiencing palpitations, not nearly as bad as before the ablation but still ~ enough to feel them!
I have had EKG's, Holter monitors & echo's.
My cardiologists assistant told me today that the LV function has not changed since my last echo, I know they were hoping the ablation would help this problem & sent me away with an appointment for 6 months time!

So my questions are:
What is the significance of living with severely impaired LV function?
Will the fatigue/tiredness ease?
Thanx!
4 Responses
Sort by: Helpful Oldest Newest
612551 tn?1450022175
COMMUNITY LEADER
Only one small piece I may be able to help with. If you medication(s) include a beta blocker, that can cause fatigue.  If that is the case the fatigue may ease over a week or two, but many of us suffer some fatigue ongoing when on beta blockers.  
Helpful - 0
1137980 tn?1281285446
It sounds like you still aren't fully thru the healing period of the ablation. It takes up to six months for the heart to fully adapt to going in the direction of the good path instead of the bad.  Fatigue,,,,,heck yeah...after my ablation for months after all i wanted to do was take a nap every afternoon and when i hit near that six month mark...gone gone gone.......be patient Kary....if the docs say that things are on the mend...patience is a virtue...an ablation is no easy feat for the months after the ablation and all of the randon things that pop up...been there done that....
Helpful - 0
1432661 tn?1283783851
Thanx all...
Yea, I was on beta blockers and I was COMPLETELY wiped out! :) My cardiologist took me off them after I spoke to him 1 month after my ablation I am still on 10mg of ACE inhibitor ~ Coversyl.
So thanx guy's.. it is nice to be able to come on here & chat to people who have been thru it too! :)

Helpful - 0
Avatar universal
I did not see anything about you having 'severe' LV function, but IF you do, the fatigue isn't going to ease up, meds or not.
Helpful - 0
Have an Answer?

You are reading content posted in the Heart Rhythm Community

Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.